bones-icon
Accutane side effects
Hello , I was on accutane tretiva -20 mg from feb - september -15 I used to workout in gym and do other activities. All of a sudden varicocele pain started in oct. Then leg pain. Knee mri shows pcl laxity. Now i am having pain in both knees. Right elbow is also in pain from few weeks. Is this all due to medicine side effects? What should i do ? Please help?
387 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hello, Bone or joint pain,burning, redness, itching, or other signs of eye inflammation,difficulty moving,nosebleeds are the common side effects of accutane ,Have you taken medicines on doctors advice?? Consult him and tell about the side effect of this tablet .
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Accutane before and after
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.